# SDR DHL2003604734

- Difficulty date: June 15, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Damaged
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INNER WING L/E AUX TANK UPPER PLATING SHOW HOLES FOR DOUBLER REMOVAL.  PERFORMED MAJOR REPAIR IAW EODHL-030577, ED-3426.  REMOVED ALL EVIDENCE OF CORROSION FROM REPAIRED AREA IAW SRM 51-1-8 PG 17-18.  PLUGGED EXISTING HOLES WITH RIVETS IAW EODHL-030577, ED-3426.  FOR LEAK CHECK SEE N/R 3824.
